# SDR UIEA2019092805596

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,246 hours, 18,993 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"LEFT PACK TEMP" EICAS MESSAGE. PERFORMED ABNORMAL QRH AND LEFT PACK TO STBY.( PERFORMED BITE ON LH PACK CONTROLLER, FAULTED "INLET TEMP SENSOR". RESET CONTROLLER AND PERFORMED LH PACK OPS TEST, OPS CHECK GOOD IAW B767 AMM 21-51-00. )
